Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On a condition of Ohnishi


Author: Herbert A. Hollister
Journal: Proc. Amer. Math. Soc. 19 (1968), 1337-1340
MSC: Primary 06.75
MathSciNet review: 0232722
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.75

Retrieve articles in all journals with MSC: 06.75


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1968-0232722-1
PII: S 0002-9939(1968)0232722-1
Article copyright: © Copyright 1968 American Mathematical Society